# SDR CALA0001742

- Difficulty date: November 12, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- Aircraft time: 43,239 hours, 20,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB CORRODED IN LT AFT BAG PIT AT FS 1174 - 1193, S18L.  THE CUSP WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-10-4, 51-10-3, 51-30-2, AND 51-30-5.
